A note on Robinson's non-negativity criterion
Fundamenta Mathematicae, Tome 122 (1984) no. 1, pp. 71-76
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_122_1_71_76,
author = {D. Dubois and T. Recio},
title = {A note on {Robinson's} non-negativity criterion},
journal = {Fundamenta Mathematicae},
pages = {71--76},
year = {1984},
volume = {122},
number = {1},
doi = {10.4064/fm-122-1-71-76},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-122-1-71-76/}
}
D. Dubois; T. Recio. A note on Robinson's non-negativity criterion. Fundamenta Mathematicae, Tome 122 (1984) no. 1, pp. 71-76. doi: 10.4064/fm-122-1-71-76
Cité par Sources :